# SDR 98ZZZM232

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192GA
- Make and model: Beech 1900
- Aircraft serial: UB17
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7489 - FPO-MIA - GEAR REMAINS DOWN WITH HANDLE IN UP POSITION.  REPLACED LANDING GEAR CONTROL HANDLE ASSY.  OPERATION CHECKS SATISFACTORY ON JACKS.  (M)
